# SDR N6WA20131220002

- Difficulty date: December 20, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 23,712 hours, 16,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS OUT AT ROWS 4 & 15.  R & R EMERGENCY LIGHT BULB AT ROW 4 & 15 IAW CRJ700 AMM 33-51-09.  OPERATIONS CHECKED GOOD AT THIS TIME.
